Is this called break though bleeding
Yes, it could well be breakthrough bleeding. It depends if you've ruled out other possible causes.
Some women get breakthrough bleeding, especially in the first 2 or 3 shots. They also get it if they've been using it long term (not advised by the Manufacturer), & aren't taking the breaks from it that the Manufacturer suggests (should a woman stay on Depo long term, due to not having any other contraceptive options), every couple of years.
You can find more information on the Drug, from the Manufacturer (Pfizer), if you go to their website, or by putting the title of the Drug into the search field at the top of this page.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Mar 2014 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Posted 27 Dec 2015 • 1 answer